Z-DEX — dextromethorphan hydrobromide, guaifenesin and phenylephrine hydrochloride liquid
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Dextromethorphan Hydrobromide 3 mg
Guaifenesin 35 mg
Phenylephrine Hydrochloride 2.5 mg
temporarily relieves these symptoms due to the common cold, hay fever (allergic rhinitis) or other respiratory allergies:
- helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive
- cough due to minor throat and bronchial irritation
- nasal congestion
- reduces swelling of nasal passages
Do not exceed recommended dosage.
- if your child is now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your child’s prescription contains an MAOI, ask a doctor or pharmacist before giving this product.
- heart disease
- high blood pressure
- thyroid disease
- a cough that lasts or is chronic such as occurs with asthma
- a cough that occurs with too much phlegm (mucus)
- nervousness, dizziness, or sleeplessness occur
- cough or nasal congestion persists for more than 1 week, tends to recur, or is accompanied by a fever, rash, or persistent headache. Theses could be signs of a serious condition.
In case of overdose get medical help or contact a Poison Control Center right away.
Do not exceed recommended dosage.
Use only with enclosed dropper.
Do not use with any other dosage device.
Children 6 to under 12 years of age: 2 dropperfuls (2 mL) every 4 hours not to exceed 6 doses in 24 hours
Children under 6 years of age: consult a doctor
Store at 59° — 86° F(15° — 30° C)
Citric Acid, FD and C Blue #1, FD and C Red #40, Glycerin, Grape Flavor, Propylene Glycol, Purified Water, Sodium Citrate, Sodium Saccharin, Sorbitol.
Call 732-721-0070 Mon. — Fri. (8am to 5pm) EST
Call your doctor for medical advice about side effects. Serious side effects associated with the use of this product may be reported to this number.
Packaging below represents labeling currently used:
Principal display panel and side panel for 30 mL label:
Z-DEX Pediatric Drops
Triple Action / Antitussive / Expectorant / Nasal Decongestant / Alcohol Free / Sugar Free
Each 1 ml (dropperful) for oral administration contains:
Dextromethorphan Hydrobromide……………………………………3 mg
Phenylephrine Hydrochloride……………………………………….2.5 mg
Net Contents: 1 fl. oz. (30 mL)
Tamper evident by foil seal under cap.
Do not use if foil seal is broken or missing.
Supplied in a tight, light-resistant container with a child-resistant cap.
Store at 59° to 86°F (15° to 30°C)
TRIGEN Laboratories, Inc.
Sayreville, NJ 08872 Rev. 03/10
|Z-DEX dextromethorphan hydrobromide, guaifenesin, phenylephrine hydrochloride liquid|
|Labeler — Trigen Laboratories (830479668)|
Revised: 10/2010 Trigen Laboratories
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.